# SDR REXA2019040836376

- Difficulty date: March 26, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877513
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRUCTURE HAS CORROSION ON RBL9 FS559.0+96 
REMOVED AND REPLACE CARGO SEAT RAIL AT FS 559+96 AND RBL 9 IAW CRJ 200  AMM 53-01-11 AAR SM 107
